# SDR 97ZZZX2016

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40FJ
- Make and model: Cessna 441
- Aircraft serial: 4410359
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 57001133
- Condition: Chafed
- Location: Rt Wing Cws 88.0
- Part time: 3,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUEL LINE FROM BOOST PUMP TEE TO FUEL CROSSFEED SHUTOFF VALVE WAS CHAFED BEYOND LIMITS BY WING RIB ASSY, AT WS 88.0 INCH, RIB P/N 572225-33.  SUBMITTER RECOMMEND ALL CONQUEST II SHOULD BE INSPECTED IN THIS AREA - SHOULD THIS LINE OPEN UP DUE TO CHAFING, COULD RESULT IN COMPLETE LOSS OF AIRCRAFT.  THIS IS A HIGH PRESSURE LINE THAT IS BEHIND FUEL SHUTOFF VALVE, SO WITH BOOST PUMPS IN, CANNOT SHUT FUEL OFF.  FUEL COULD THEN BE IGNITED BY BLEED AIR LINE THAT RUNS IN SAME LEADING EDGE COMPARTMENT.  SUBMITTER RECOMMENDS LINE BE RESHAPED OVER THIS AREA AND SOME SORT OF CHAFING PREVENTION LIKE SPIRAL WRAP INSTALLED ON FUEL LINE.  SUBMITTER STATED NOTE:  THIS IS NOT THE FIRST TIME HAVE SEEN THIS PROBLEM IN THIS ARE
